# SDR SWAA2021110915577

- Difficulty date: September 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS OBTAINED EMANATING FROM FASTENER HOLE OPPOSITE FITTING LATCH AT R1 DOOR CUTOUT STA 294.5 BETWEEN S-8R AND S-9R. THERE ARE 2 CRACKS (1) LENGTH 0.197' AND (2) 0.118' ; / [01] INSTALLED EWIS PROTECTION AT RT FUSELAGE REPAIR AREA REF BI37-7 AMM 20-60-07-913-801; [02] REMOVED 2EA RAIN GUTTER AT RT FUSELAGE REPAIR ACCESS REF B737-7 SRM 53-10-01-2R-6 STEP 4.A; [10] CUT AND REMOVE THE DAMEGED INNER BEARSTRAP REF B737-7 SRM 53-10-01-2R-6STEP 4.C(1)(2); [11] VERIFIED STEP 10; [12] PERFORMED HFEC INSP. ON R1 DOOR CUTOUT STA 294.5 BETWEEN S-8R AND S-9R IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 CAL DUE: 10/21 B/C 166317; [13] PERFORMED COUNTERSINK ROTO INSP. ON EXISTING FASTENER HOLES @ FWD GALLEY DOOR (R1) BEAR STRAP; BS 290-296 BETWEEN S-8R AND S-9R IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACK. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/21.; [14] STARTED FABRICATION REPAIR PARTS; DOUBLER AND TRIPLE R-1 DOOR FUSELAGE SKIN REPAIR REF B737-7 SRM 53-10-01-2R-6 STEP 4.E TABLE 201; [15] VERIFIED STEP 14; [16] FABRICATED SKIN DOUBLER REPAIR MATERIAL USED DOUBLER 2024-T3 0.100'PO#1646552;TRIPLER 2024-T3 0.63' PO#1717744; TRIPLER FILLER 2024-T3 0.63; BEARSTRAP FILLER 2024T3- O.090' PO1727238;REF B737-7 SRM 53-10-01-2R-6 STEP 4.E TABLE 201 FIG 202; [31] INSTALLED SKIN AND BEARSTRAP DOUBLER REPAIR AT RT FUSELAGE R-1 DOOR FWD UPPER AREA REF B737-7 SRM 53-10-01-2R-6 STEP 4;
